Posted 28 May 2013 - 06:46 AM
Posted 28 May 2013 - 09:16 AM
i am not sure if clindamycin does cause purging.
i'd started using quite long ago,so i dont quite remember.
but recently i started using (clindamycin + nicotinamide) gel and i feel i have got a few tiny bumps/whiteheads etc.
but u see i spot treat mainly so,its a trouble to figure out whether or not it break out.
how r the whiteheads?bumpy with pus?
Posted 28 May 2013 - 11:50 AM
Posted 28 May 2013 - 12:23 PM
so,they could be similar to mine u know.
even my bumps itch now and then.
Posted 28 May 2013 - 07:59 PM
Posted 28 May 2013 - 08:03 PM
I has the solution it was like tear drops
I let a drop on my face and spread it.
Posted 30 May 2013 - 05:25 PM
Clindamycin did cause me to break out at first but it wasn't purging. It was just because it was irritating that area of my skin, making the acne worse there. Is your skin more sensitive in that area? I
Posted 31 May 2013 - 03:50 PM
yeah I feel the same way....I decided today to stop using the clindamycin and just use my tretinoin. I think its the clindamycin breaking me out more
Posted 07 June 2013 - 08:12 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users